skin-hair-icon
Skin problems
Im suffering from last 2 years by skin problems im getting itching in my top of thigh and also im taking fulcaz but it is not getting well it is increasing day by day n im every taking a tablet of fulcaz from last 1 month. Please help me
93 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Prakash Kumar Khute
Dermatologist 5 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

There may be two possibility either you dont have fungal infection or the doses of flucaz you are taking is inadequate. Rashes on thigh is most commonly fungal infections but sometimes they could be other things. I suggest you to first consult your dermatologist and get a diagnosis then it would be vrry easy to treat you. Alternatively you can start applying sercos cream twice daily and see the response in next 2 weeks. Warm wishes Dr Prakash Khute
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.